# SDR VNAA20250320029

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: CC67014303
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00210032 SN: 00829 DISCREPANCY: CORROSION INDICATIONS ON FORWARD TRUNNION BODY RH WS24 FAILED NDT. . CORRECTIVE ACTION: LOCATED AND MACHINED 3EA HOLES ON RH FLAP VANE ACTUATOR ROD AT FLS 24.00 IAW CRJ 700 SRM 51-40-11-001-001-A01 REFERENCING DWG CC670-14303 FOR SIZES AND DIMENSIONS. FLAP VANE FORWARD TRUNNION BODY AT RH WS24.00 WAS REPLACED WITH FLAP VANE ACTUATOR ASSY PN CC670-14300-9-01 SN PR1942 REFER TO HR00493751 FOR INSTALL
